| Catalog Number |
4232006-02 |
| Medical Device Problem Codes |
Break (1069); Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
As reported by the user facility: event 2: detailed inquiry description: catheter shearing is2 item # 4232006-02, lot # 22n01g8271.Email received from customer on 09oct2023 regarding clarification on complaint description: "the catheters had extra coating.Four catheters were identified." no injury reported.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Additional Manufacturer Narrative
Event 2: this report has been identified as b.Braun medical internal report number (b)(4).Six (6) unused samples were provided for evaluation.All samples were inspected, and no defects were observed.The reported defect was unable to be confirmed.Additionally, the manufacturer evaluated their production processes and were unable to identify a process that would create this defect.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.